MathSciNet Relay Station
MathSciNet bibliographic data
MR322683 (48 #1045) 52A40
Chakerian, G. D. Isoperimetric inequalities for the mean width of a convex body. Geometriae Dedicata 1 (1973), no. 3, 356–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement